On the consistency problem for the INDU calculus - Université d'Artois Access content directly
Journal Articles Journal of Applied Logic Year : 2006

On the consistency problem for the INDU calculus

Abstract

In this paper, we further investigate the consistency problem for the qualitative temporal calculus introduced by Pujari et al. [A.K. Pujari, G.V. Kumari, A. Sattar, INDU: An interval and duration network, in: Australian Joint Conference on Artificial Intelligence, 1999, pp. 291–303]. We prove the intractability of the consistency problem for the subset of pre-convex relations, and the tractability of strongly pre-convex relations. Furthermore, we also define another interesting set of relations for which the consistency problem can be decided by the , a method similar to the usual path-consistency method. Finally, we prove that the is also complete for the set of atomic relations of implying that the intervals have the same duration.

Dates and versions

hal-03300285 , version 1 (27-07-2021)

Identifiers

Cite

Philippe Balbiani, Jean-François Condotta, Gérard Ligozat. On the consistency problem for the INDU calculus. Journal of Applied Logic, 2006, Special issue: TIME-ICTL 2003, 4 (2), pp.119-140. ⟨10.1016/j.jal.2005.06.002⟩. ⟨hal-03300285⟩
34 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More